# SDR HEEA967322

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Defective
- Location: Encoder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER OUTPUT READS 9000 FEET AT STATIC AND WILL NOT CALIBRATE.
